Fidelity preserving maps on density operators

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We prove that any bijective transformation on the set of all density operators on a Hilbert space preserving fidelity is implemented by either a unitary or an antiunitary operator on the underlying Hilbert space.

Original languageEnglish
Pages (from-to)299-303
Number of pages5
JournalReports on Mathematical Physics
Volume48
Issue number3
DOIs
Publication statusPublished - Dec 1 2001

Keywords

  • Density operators
  • Fidelity
  • Transition probability
  • Wigner's theorem

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Fidelity preserving maps on density operators'. Together they form a unique fingerprint.

  • Cite this